Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

My anal and area is little sore. What can I do to eliminate this issue ?

Recently I started taking an antibiotic to clear up an infection known as C-Diff, I ve been taking the medication for 1 week now. Three days ago I noticed that my anal and vaginal area was a little sore . Now, it s not just sore the labia on the left side is swollen and hanging past the outer lips and very uncomfortable. What can I do to eliminate this issue?
Asked On : Thu, 15 Sep 2011
Answers:  2 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic
Thanks for your query
It looks like you have an allergic reaction to the antibiotics you are taking. As labia is a soft tissue, one may find congestion and fullness of this part to start with. You should stop the medicine, consult your doctor and you may be prescribed antiallergics (antihistaminics) to decrease the congestion of tissues.
Answered: Thu, 15 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
hello.welcome.May be the antibiotic you are taking is causing this allergic reaction.Normally either metronidazole or vancomycin is given for C-DIFFiCILE infection.Must consult your doctor.Good luck.
Answered: Thu, 15 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor